# SDR A6WA2019091746868

- Difficulty date: September 11, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625CC670
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINER CORRODED.  REPLACED SEAL RETAINER IAW SRM 51-42-06.
